AAO 2021 VIRTUAL ANNUAL SESSION

FRIDAY, JUNE 25

9:00am-10:00am Eastern

AAO OPENING KEYNOTE - DAVE McGILLIVRAY

			Defining Mor	ments		
	CLIN	ICAL	F	PRACTICE MANAGEMENT	INNOVATION PAVILION (Not for CE)	
25 CE	10:05am-10:25am EDT Dr. Peter Buschang Post-treatment Skeletal Stability of Class II Corrections 10:30am-11:40am EDT	10:05am-10 Dr. Heinz W Non-surgical M in Adults 10:30am-11	/insauer axillary Suture Opening	10:05am-11:15am EDT Dr. Dan Bills Is Virtual Our New Reality? Efficient and Effective Virtual Visits in the Orthodontic Office	10:05am-11:05am EDT Lightforce Orthodontics TBA	
	Dr. Chris Chang Simplified Mechanics for Aligners in Treating Complex Cases		of Mini-implant Assisted		60 min	
		0.75 CE	1.00) CE		
00 CE		11:20am-11 Dr. Daniela Aging of the Oc We Know?		11:20am-11:55am EDT Mr. Scott Hansen Increasing Sales Velocity Using Innovative Communication Tools	11:15am-11:45am EDT Invisalign iTero TBA	
	11:45am-12:30pm EDT	11:45am-12	:30pm EDT		30 min	
	Dr. Ravi Nanda 2021 Edward H. Angle Award	Dr. Brent La	•) CE	11:50am-12:10pm EDT Sesame Communications	
	Lecture Biomechanics and Force Delivery Systems: Wires to Screws to Plastics	and Design		12:00pm-12:30pm EDT Dr. Christian Groth Exploring New Tech in the Ortho Marketplace	TBA 30 min	
75 CE		0.75 CE	0.50) CE	AAO Toch Tally Dart 1	
			12:30pm-1:30pm		AAO Tech Talk Part 1 12:30pm-1:30pm EDT	
).25 CE	1:30pm-1:55pm EDT Dr. Stuart Frost The Art and Science of Laser Orthodontics	1:30pm-1:55 Dr. Greg Hu Aligners: State 0.25 CE	•	1:30pm-3:00pm EDT Ms. Rosemary Bray * Team Talk when Topics are Tough	1:35pm-2:05pm EDT Invisalign iTero	
	2:00pm-2:45pm EDT Dr. David Sarver Innovative Concepts in Esthetic Treatment Design		•		2:10pm-2:40pm EDT Invisalign iTero TBA	
.75 CE		0.75 CE			30 min	
	2:50pm-3:35pm EDT Dr. Lorenzo Franchi	2:50pm-3:10 Dr. Kenji Oj	•) CF	2:45pm-3:15pm EDT	
	2021 Jacob Salzmann Award Lecture Efficient and Effective Growth Modification: A 30-year Perspective		for Biomechanics of Aligner	3:05pm-3:35pm EDT		
75 CE	Wodineation. A 30 year rerspective		•	Dr. Ann Marie Gorczyca * One Team, One Score: Effective HR Management and Teamwork for the Orthodontic Office	3:20pm-3:50pm EDT Invisalign iTero TBA	
	3:40pm-4:25pm EDT Dr. W. Eugene Roberts 2021 John Valentine Mershon Award Lecture New Technologies for Controlling White Spot Lesions	3:40pm-4:2: Dr. Willy Da Ideal Occlusion Treatment Plan	yan is Not Always the Ideal	3:40pm-4:25pm EDT Dr. Neal Kravitz Clinical Pearls for Class II Correction with MARA and Herbst Appliances	30 min 3:55pm-4:25pm EDT	
.75 CE		0.75 CE	0.75	CE	30 min	
.25 CE	4:30pm-4:55pm EDT Dr. Chris Laspos Finishing Treatment in Patients with Clefts: No Detail is Too Small	4:30pm-4:59 Dr. Lisa Alve Tips to Optimiz	•	4:30pm-5:30pm EDT Mr. Paul Gange, Sr Bond Failure Reduction with Conventional Appliances and Aligners	4:30pm-5:30pm EDT	
	5:00pm-5:30pm EDT Dr. Simon Graf 3D Metal-printed Bone Borne Appliances	5:00pm-5:30 Dr. Sunil Ka Virtual Collabo Treatment Plar	pila rative Interdisciplinary			
.50 CE		0.50 CE	1.00 5:30pm-6:30pn		60 min	
		AAO		E - MITCH ALBOM		
	6:35pm-7:05pm EDT Dr. Flavia Artese Key Factors to Consider when Correcting the Vertical Dimension	6:35pm-7:09 Dr. Sean Ed Unique Surgeri Orthodontic Co	wards * es to Assist in	6:35pm-7:40pm EDT Ms. Jackie Dorst OSHA, CDC, FDA & EPA: COVID19 Changes for Orthodontic Practices	6:35pm-7:05pm EDT	
50 CE		0.50 CE			30 min	
	7:10pm-7:40pm EDT Dr. Jae Hyun Park Key Factors of Open Bite Correction with TADs and CBCT	7:10pm-7:40 Dr. John Ch Autotransplant Orthodontist's	ristensen ation: Protocol and		7:10pm-7:40pm EDT	
.50 CE		0.50 CE	1.00		30 min	
	7:45pm-8:15pm EDT Dr. Thomas Dudney Non-implant Solution to Missing Lateral Incisors: The Winged Bridge	7:45pm-8:1! Dr. Miguel I Pearls and Lessor a Surgical Orthod Retrospective Pe	Hirschhaut as Learned over 26 Years in ontic Practice: A	7:45pm-8:15pm EDT Ms. Carol Eaton * TC Communication: Connect before Closing	7:45pm-8:15pm EDT	

* indicates 30-Day Replay limited recording



AAO 2021 VIRTUAL ANNUAL SESSION

			AO 2021 VIRTUAL SATURDA'					
	CLINICAL				CTICE MANAGEMENT	INNOVATION PAVILION (Not for CE)		
	9:00am-10:00am EDT Mr. Steve McEvoy Personal Cyber Security: Protecting Yourself from the Evils of the Internet	0.50 CE	9:00am-9:30am EDT Dr. Peter Ngan Treatment of Maxillary Deficiency with Facemask and TADs 9:35am-10:00am EDT Dr. Tung Nguyen Long-term Evaluation of Class III Orthopedics using Skeletal Anchorage		9:00am-10:00am EDT ERVED - SPEAKERTBA		9:00am-10:00am EDT	
00 CE		0.25 CE		1.00 CE		60 min		
	10:05am-10:50am EDT Dr. Hugo De Clerck Growth modulation by class II and class III orthopedics		10:05am-10:50am EDT Dr. Benedict Wilmes Maxillary Expansion & Treatment of Class III Malocclusion in the Digital Age		10:05am-10:50am EDT Featured Speaker Dr. Chris Roberts Hopkinton to Boston in 65,500 Steps: Boston Marathon History and Reflections of a 21-time Finisher		10:05am-11:05am EDT Sesame Communications TBA	
75 CE		0.75 CE		0.75 CE				
	10:55am-11:40am EDT Dr. Gerry Samson Less Than US\$1.00: Modern Class II Treatment, Simple & Effective		10:55am-11:40am EDT Dr. James McNamara 2021 Lifetime Achievement Award Lecture Carriere 3 Treatment in Minimally- growing Patients: How Does It Work?		10:55am-12:30pm EDT Mr. Gary Zelesky The Passion Cycle for Orthodontics & Life	60 min	11:15am-11:45am EDT Invisalign iTero TBA	
75 CE		0.75 CE						
25 CE	11:45am-12:05pm EDT Dr. Stella Chaushu Growing and Redirecting the Roots of Impacted Teeth	0.25 CE	11:45am-12:05pm EDT Dr. Laurie McNamara McClatchey Management of the Carriere Motion Appliance for Class III Correction in the Mixed and Permanent Dentition			30 min	11:50am-12:20pm EDT	
25 CE	12:10pm-12:30pm EDT Dr. Carlos Flores-Mir When You Play the Game of Thrones, You Win or You Die. Is There a Middle Ground?	0.25 CE	12:10pm-12:30pm EDT Dr. Roberta Lione Can Changing the Transverse Dimension Improve the Quality of Orthodontic Treatment in Children?	1.50 CE		30 min		
	Virtual Exh	nibit Ha	all Break = 12:30pm-1:30p	om Eas	stern	A	AO Tech Talk Part 2 12:30pm-1:30pm EDT	
25 CE	1:30pm-1:55pm EDT Dr. Vince Kokich, Jr The Importance of Communication and Establishing Value when Planning Treatment for the Interdisciplinary Patient		1:30pm-2:15pm EDT Dr. Clark Colville Clear Aligner Treatment: One Size Does NOT Fit ALL		1:30pm-2:15pm EDT Dr. Don Spillers Connecting the Digital Dots	30 min	1:30pm-2:00pm EDT Retainer Club TBA	
	2:00pm-2:30pm EDT Dr. Brandon Owen The 'How to' Guide of Digital Braces/Teledentistry	0.75 CE		0.75 CE			2:05pm-2:35pm EDT Invisalign iTero	
50 CE			2:20pm-3:05pm EDT Dr. Jonathan Nicozisis		2:20pm-3:05pm EDT Dr. Regina Blevins	30 min		
	2:35pm-3:05pm EDT Dr. Jason Cope * How To Become An In-House Aligner Power House		Efficiencies of Aligner Treatment in Teens and Early Treatment		Maximizing Digital Efficiencies	30 111111	2:40pm-3:10pm EDT Invisalign iTero TBA	
50 CE		0.75 CE		0.75 CE	2:10nm 2:40nm FDT	30 min		
50 CE	3:10pm-3:40pm EDT Dr. Alfred Griffin A Data-Driven Look at the Fully Custom, 3D Printed Bracket System	0.50 CE	3:10pm-3:40pm EDT Dr. Sam Daher Plastic in Multidisciplinary Treatment: Are We Flexible Enough?	0.50 CE	3:10pm-3:40pm EDT Dr. Barry Glaser The Orthodontic Practice of the Future, Today!		3:15pm-3:45pm EDT Retainer Club TBA	
50 CE	3:45pm-4:15pm EDT Dr. Juan Fernando Aristizabal Surgery First Combined with CAD/CAM Brackets and 3D Predictions	0.50 CE	3:45pm-4:15pm EDT Dr. Bella Shen Garnett Treating Difficult Class III Teens and Adults: Simple Treatment Using Clear Aligners	0.50 CE	3:45pm-4:15pm EDT Ms. Laura Cafik-Martin Clear Aligners for the Team/Title TBD	30 min	3:50pm-4:20pm EDT	
	4:20pm-5:05pm EDT		4:20pm-4:40pm EDT		4:20pm-5:05pm EDT	30 min		
	Dr. Domingo Martín * Orthodontics in Severe Periodontal Patients: Ideal Sequence of Treatment	0.25 CE	Dr. Jorge Faber Aligner Treatment for the Elderly 4:45pm-5:05pm EDT		Dr. Sandra Tai Digital Workflow for the Clear Aligner Orthodontic Team		4:25pm-4:55pm EDT	
75 CE		0.25 CE	Dr. Heather Hopkins Plastic Principles: 6 Key Orthodontic Principles Applied to Plastic	0.75 CE		30 min	5:00pm-5:30pm EDT	
	5:10pm-5:30pm EDT Dr. Flavio Uribe Clear Aligners in Orthognathic Surgery		5:10pm-5:30pm EDT Dr. Hiroshi Samoto How to Control Vertical Dimension in Severe Deepbite Cases: How to Prevent Anterior Gingiyal Recession		5:10pm-5:30pm EDT Ms. Amanda Floyd From Micro-managing to Macro-managing: Generating Systems that Foster Accountability		2.25p 3.30p LD1	
25 CE		0.25 CE	5:30pm-6:30 VIRTUAL ALUM		stern	30 min		



AAO 2021 VIRTUAL ANNUAL SESSION

	CLINICAL				CTICE MANAGEMENT	INI	NOVATION PAVILION
					PRACTICE MANAGEMENT		(Not for CE)
	9:00am-9:40am EDT Dr. Sebastian Baumgaertel * TADs: Keeping it simple while being successful		9:00am-9:40am EDT Dr. Sabine Ruf * Class II Tx Success and Stability: Dream or Reality?		9:00am-10:20am EDT Featured Speaker Ms. Jessica Rector * Fire Up Your Thinking: How to Manage Your Mental Health Through Change, Uncertainty and Challenges		9:05am-9:35am EDT
50 CE		0.50 CE				30 min	
.0 02		0.50 CL	0.45 and 40.25 and 5DT				9:40am-10:10am EDT
	9:45am-10:25m EDT Dr. Jay Bowman Uno, Dos, Tres: All the Screws in the Same Place		9:45am-10:25am EDT Dr. Luis Carriere Class II Minimum-Touch Approach in an Evolving Orthodontic World			30 min	
0 CE		0.50 CE		1.25 CE			10:15am-11:45am EDT AAO Ortho Tank
O CL		0.50 CE	10.00 10.50 505		10.00		AAO OITHO TAIIK
.5 CE	10:30am-10:50am EDT Dr. Marcio Almeida The Management of Occlusal Plane with Extra- Alveolar Miniscrews	0.25 CE	10:30am-10:50am EDT Dr. Lucia Cevidanes Class II Malocclusion Correction: What CBCT Studies Revealed		10:30am-11:15am EDT Dr. Kyle Fagala The 7 Habits of Highly Effective Orthodontic Practices		
25 CE	10:55am-11:15am EDT Dr. Bjorn Ludwig * TAD Supported Space Closure in Agenesis Cases	0.25 CE	10:55am-11:15am EDT Dr. Tako Araujo Ethical and Clinical Challenges when Dealing with Transfer Cases	0.75 CE			
25 CE	11:20am-11:40am EDT Dr. Weber Ursi Mini-plates or Mini-screws? Indications, Problems and Cost/Benefit	0.25 CE	11:20am-11:40am EDT Dr. William Clark Invisible TransForce Orthodontics		11:20am-12:30pm EDT Dr. Terry Pracht Doctor, you're being sued - and you could have avoided it		
JCE		0.23 CE	44.45 are 12.20 are EDT			75 min	
25 CE	11:45am-12:05pm EDT Dr. Mike Papadopoulos Maxillary Molar Distalization with Mini-screw Implant Supported Appliances		11:45am-12:30pm EDT Dr. Kevin O'Brien 2020 Salzmann Award Lecture Orthodontic Uncertainty: Research, Core Outcomes and Snake Oil Salesmen				12:00pm-12:30pm EDT
25 CE	12:10pm-12:30pm EDT Dr. Ki Beom Kim Tooth Bone vs Tissue Bone MSE: Does it matter?	0.75 CE		1.00 CE		30 min	
	Virtual Exhibit Hall Break ■ 12:30pm-1:30pm Eastern				tern	A	AO Tech Talk Part 3 12:30pm-1:30pm EDT
	1:30pm-2:15pm EDT Drs. Michael Callan & Steve Marshall Clinical Considerations When Choosing RPE, MARPE, SARME, and MPMO		1:30pm-2:15pm EDT Drs. Jerry English & Kurt Kasper Navigating Complexities in Surgical Orthodontic Cases		1:30pm-2:15pm EDT Featured Speaker Dr. Robert Rohm Connecting with Colleagues, Peers and Patients in a Way that Makes Them Feel Valuable and Respected	30 min	1:30pm-2:00pm EDT
'5 CE		0.75 CE		0.75 CE			2:05pm-3:05pm EDT AAO Resident Chat
	2:20pm-3:05pm EDT Dr. David Musich 2020 John Valentine Mershon Award Lecture What is the Story Behind Your Smile? Patient Treatment Stories that Inspire	0.25 CE	2:20pm-2:40pm EDT Dr. Katie Klein Surgery and Orthodontics: Inadequate Planning Leading to Complications		2:20pm-3:05pm EDT Dr. Courtney Dunn How to Establish a Culture of Teamwork and Change Your Practice for the Better		with Two Bit Circus (interaction trivia activity) Sponsored by American Orthodontics
	Specialty Education		2:45pm-3:05pm EDT Dr. Jungi Sugawara A Less Invasive Surgery First Approach				
'5 CE		0.25 CE		0.75 CE		60 min	
	3:10pm-3:55pm EDT Dr. Ali Darendeliler Management of the Vertical Dimension: TADs or Aligners?	0.25 CE	3:10pm-3:30pm EDT Dr. Tim Turvey * Anterior Open Bite: The Nemesis Revisited		3:10pm-3:55pm EDT Dr. Jamie Reynolds Team Incentives		3:10pm-4:30pm EDT AAO New Orthodontist & Resident Conference
5 CE		0.25 CE	3:35pm-3:55pm EDT Dr. Kelton Stewart Benefits of Virtual Surgical Planning in Orthognathic Surgery Cases	0.75 CE			
	4:00pm-4:30pm EDT Dr. Mithran Goonewardene Catastrophes in Orthodontics		4:00pm-4:30pm EDT Dr. Alberto Caprioglio Maxillary Expansion Overview: A Journey Through Time		4:00pm-4:30pm EDT Ms. Sue Hanen The Coach Approach: Coaching Tools that Work with Teams, Friendships, and		
50 CE		0.50 CE		0.50 CE	Families	80 min	
			4:30pm-5:30)pm Ea	stern		

